Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

I am experiencing weakness and exhaustion

i am a 23 yr old female. i am experiencing weakness and exhaustion . Last night my legs started to cramp and it has continued on till today. My skin is extremely dry and i have red blotches around my mouth. i am hypoglycemic, but cannot tell if this is the problem. please help.
Asked On : Thu, 24 Feb 2011
Answers:  2 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response
you must go for a Hemoglobin check, weakness can be due to low hemoglobin count, and should also drink lot of water, dehydration may be one of the reason for your cramps. start taking homeopathic calcium tablets calcarea phos 6 x will help u a lot.
should keep check on your sugar level.
Answered: Thu, 24 Feb 2011
Ayurveda Specialist Dr. Mahendra K Shah's  Response
Wakness could be due to low Haemoglobin. Cramps may be due to dehydration so tale Electral type of Fluids. Red blotches may be stomatitis may be caused due to constipation. take bcomplex,folic acid, lacto bacillus type of drugs See your GP for the same
Answered: Fri, 25 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor